HE Yu-bo, LIN Xiao-yan. On the Convergence of Trust Region Method With Dogleg Step for Nonlinear Inequalities Systems[J]. Applied Mathematics and Mechanics, 2013, 34(11): 1216-1224. doi: 10.3879/j.issn.1000-0887.2013.11.011
Citation: HE Yu-bo, LIN Xiao-yan. On the Convergence of Trust Region Method With Dogleg Step for Nonlinear Inequalities Systems[J]. Applied Mathematics and Mechanics, 2013, 34(11): 1216-1224. doi: 10.3879/j.issn.1000-0887.2013.11.011

On the Convergence of Trust Region Method With Dogleg Step for Nonlinear Inequalities Systems

doi: 10.3879/j.issn.1000-0887.2013.11.011
  • Received Date: 2013-04-09
  • Rev Recd Date: 2013-06-19
  • Publish Date: 2013-11-15
  • The solutions of a class of nonlinear inequalities were studied.The nonlinear inequalities were approximated by a family of parameterized optimization problems with twice continuously differentiable objective functions, then a smoothing trust region method with dogleg steps was applied to solve the parameterized optimization problems.The global convergence of the proposed method was established under some weak conditions. Numerical results show that the method performs well.
  • loading
  • [1]
    Fukushima M. A finitely convergent algorithm for convex inequalities[J]. IEEE Trans Autom Contr,1982, 27(5): 1126-1127.
    [2]
    Jian J B, Liang Y M. Finitely convergent algorithm of generalized gradient projection for systems of nonlinear inequalities[J].Neural Parallel and Scientific Computing,2004, 12(2): 207-218.
    [3]
    JIAN Jinbao, CHENG Weixin, KE Xiaoyan. Finitely convergent ε-generalized projection algorithm for nonlinear systems[J]. J Math Anal Appl,2007, 332(2): 1446-1459.
    [4]
    何郁波, 马昌凤. 非线性不等式组的信赖域算法[J]. 工程数学学报, 2008, 25(2): 224230.(HE Yubo, MA Changfeng. Trust region method for nonlinear inequalities[J]. Journal of Engineering Mathematics,2008, 25(2): 224-230.(in Chinese))
    [5]
    何郁波, 林晓艳, 董晓亮. 非线性不等式组的光滑近似方法及其收敛性[J]. 应用数学学报, 2011, 34(4): 723-733.(HE Yu-bo, LIN Xiao-yan, DONG Xiao-liang. On the convergence of smoothing approximate method for nonlinear inequalities[J]. Acta Mathematicae Applicatae Sinica,2011, 34(4): 723733.(in Chinese))
    [6]
    Ma C F. A globally convergent LevenbergMarquardt method for the least l2-norm solution of nonlinear inequalities[J]. Applied Mathematics and Computation,2008, 206(1): 133-140.
    [7]
    程维新, 陈永强. 求解非线性不等式组的有限步终止算法[J]. 河南师范大学学报(自然科学版), 2010, 38(2): 25-27.(CHENG Wei-xin, CHEN Yong-qiang. A finitely terminating algorithm for systems of nonlinear inequalities[J]. Journal of Henan Normal University(Natural Science),2010, 38(2): 25-27.(in Chinese))
    [8]
    Powell M J D. Convergence properties of a class of minimization algorithms[C]//Mangasarian O L, Meyer P R, Robinson S M, Nonlinear Programming ed.2. New York: Academic Press, 1975.
    [9]
    Hock W, Schittkowski K. Test Examples for Nonlinear Programming Codes[M]. Berlin: SpringerVerlag Press, 1981.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1171) PDF downloads(947) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return